# SDR UALA2010111504221

- Difficulty date: November 14, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 82,486 hours, 9,947 cycles
- Engine: Pwa PW4056
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: P85 Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TAKEOFF HAD AN EICAS MESSAGE SAYING SMOKE 5R CREW REST BUT IT WENT OFF IN 30 SEC.  THERE IS NO SMOKE IN REST AREA BUT ALL CHILLERS OUT IN AFT GALLEY.  CHECKED GALLEY AND THERE IS A VERY SLIGHT ELECT ODOR. PRESS FAN RESET SW BELOW CREW REST TEMP SELECTOR PANEL, ALL RECIRCULATION FANS RETURNED TO NORMAL OPS.  CREW FOUND CB AT P85 PANEL POPPED, OVERRRIDE 5 CREW REST FAN PWR AND ELECTED NOT TO RESET.  3 CHILLERS IN AFT GALLEY WAS NOT SUCCESSFUL ON THE RESET.  OK TO CONT PER SAMC.  RESET FAN RESET SWITCH AND CB RESET NOW OK.  GALLEY CHILLER POWER RECOVERED AND REC FAN NORMAL.  NO SMOKE NOTED.
